RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 10, Pages 3–32 (Mi msb3953)  

Characters of projective representations of the infinite generalized symmetric group

A. V. Dudko, N. I. Nessonov

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine

Abstract: By the infinite generalized symmetric group we mean the group $B_m=\mathfrak{S}_\infty\ltimes\mathbb{Z}_m^\infty$, where $\mathbb{Z}_m^\infty$ is the group of all sequences $ż_k\}_{k=1}^\infty$ in $\mathbb{Z}_m$ containing only finitely many non-zero elements $z_k$ and $\mathfrak{S}_\infty$ is the group of all finitely supported permutations of the positive integers. A complete description of the projective factor representations of $B_m$ of finite type is obtained.
Bibliography: 18 titles.

DOI: https://doi.org/10.4213/sm3953

Full text: PDF file (718 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:10, 1421–1450

Bibliographic databases:

UDC: 512.547.4
MSC: 20C32, 20C25
Received: 05.10.2007 and 17.03.2008

Citation: A. V. Dudko, N. I. Nessonov, “Characters of projective representations of the infinite generalized symmetric group”, Mat. Sb., 199:10 (2008), 3–32; Sb. Math., 199:10 (2008), 1421–1450

Citation in format AMSBIB
\Bibitem{DudNes08}
\by A.~V.~Dudko, N.~I.~Nessonov
\paper Characters of projective representations of the infinite generalized symmetric group
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 10
\pages 3--32
\mathnet{http://mi.mathnet.ru/msb3953}
\crossref{https://doi.org/10.4213/sm3953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473809}
\zmath{https://zbmath.org/?q=an:1185.20013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008SbMat.199.1421D}
\elib{http://elibrary.ru/item.asp?id=20359285}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 10
\pages 1421--1450
\crossref{https://doi.org/10.1070/SM2008v199n10ABEH003966}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262711500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-66149103964}


Linking options:
  • http://mi.mathnet.ru/eng/msb3953
  • https://doi.org/10.4213/sm3953
  • http://mi.mathnet.ru/eng/msb/v199/i10/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:247
    Full text:61
    References:28
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019